Couldn't find what you looking for?

TRY OUR SEARCH!

I got off the deposhot about two months ago and have had alot of trouble. >:( When I took my first shot I bleed all the way through,so they decide to give me another shot to stop the bleeding. It worked for about three weeks then I started back and bleed all the way through. So they decide to give me another shot %-) So I bleed all the way through and finally stopprd for about three weeks. I was so >:( because I have only been married for 7 months and not able to have sex with my husband. >;) So my question is What is wrong with me and how can I fix it? Note I have been off for about 2 months and I am still bleeding. I went to the hospital and they did a DNC and a pap smear and gave me provera to see if I would stop bleeding it didn't work. Am I going to bleed to Death? Please I need answers :-( :-( :-( :-( %-) >:( :'( >;) 8-| ?

Loading...

One of the undesirable side effects of Depo-Provera is that it causes uncontrolled bleeding (metrorrhagia) in some women. Apparently this does not occur in all women, otherwise depo would not have been such a popular contraceptive. You likely are one of the unlucky few that do respond negatively to depo. Your healthcare providers should have been mindful of this. This type of abnormal bleeding is different from that occuring during a regular period in that it does not involve the process of ovulation, implantation of the ovum and subsequent shedding of the ovum from the uterine wall. Of course, uncontrolled bleeding could be a sign of other conditions such as uterine fibroid or cancer. I would seek a second opinion if I were you and time is urgent.
Reply

Loading...

hoseclamps wrote:

One of the undesirable side effects of Depo-Provera is that it causes uncontrolled bleeding (metrorrhagia) in some women. Apparently this does not occur in all women, otherwise depo would not have been such a popular contraceptive. You likely are one of the unlucky few that do respond negatively to depo. Your healthcare providers should have been mindful of this. This type of abnormal bleeding is different from that occuring during a regular period in that it does not involve the process of ovulation, implantation of the ovum and subsequent shedding of the ovum from the uterine wall. Of course, uncontrolled bleeding could be a sign of other conditions such as uterine fibroid or cancer. I would seek a second opinion if I were you and time is urgent.

I went to the hospital and they told me they didn't find nothing wrong with me. It took me two hospital stays and they found out that The depo has just messed up my body system. :( They gave me povera and since I took it all the bleeding has stopped for now. But is there another chance that I will start doing this all over agian. Because now I can sleep through the night, I have more energy now, I am not depressed anymore.
Reply

Loading...

I am glad you are feeling better. Yes, there is a chance this can happen again. Or, this could be the end of it. Why don't you just enjoy the pleasant moment right now, and let tomorrow be tomorrow. Please keep in touch. We are always here for you.
Reply

Loading...

A year December since I started having problems with my period. Before that I was on the Depo and it gave me my period for over 60 days straight. After eventually getting off my period stopped for about 3 months and it has been a nightmare since. No sex, no swimming, bad moods, iv'e experienced it all. Nothing is working and it's driving me crazy! >;) I have been to many doctors and took lots of medication, they can not find a cure :'( I have lost hopr but it needs to stop. Help eachother?
Reply

Loading...